# SDR IPXA2025082538528

- Difficulty date: July 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 38,993 hours, 26,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WALK AROUND PER PS1 FOUND LT WING #2 FLAP UPPER SURFACE AFT OF L/E PREVIOUS REPAIR HAS PEELED OFF . C/W ALL STEPS OF EO-94534-REQ3. THIS REPAIR IS CONSIDERED PERMANENT.  MAJOR REPAIR.
